TITLE

A Regularizing Parameter for Some Fredholm Integral Equations

AUTHOR(S)
Fermo, L.
PUB. DATE
April 2010
SOURCE
Computational Methods in Applied Mathematics;2010, Vol. 10 Issue 2, p177
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The regularizing parameter appearing in some Fredholm integral equations of the second kind is discussed. Theoretical estimates and the results of numerical tests confirming the theoretical expectations are given.
ACCESSION #
93719948

 

Share

Other Topics